Open Access
may 2014 Adjoint groups of $p$-nil rings and $p$-group automorphisms
Yassine Guerboussa, Bounabi Daoud
Bull. Belg. Math. Soc. Simon Stevin 21(2): 339-349 (may 2014). DOI: 10.36045/bbms/1400592629


We introduce a class of rings, namely the class of left or right $p$-nil rings, for which the adjoint groups behave regularly. Every $p$-ring is close to being left or right $p$-nil in the sense that it contains a large ideal belonging to this class. Also their adjoint groups occur naturally as groups of automorphisms of $p$-groups. These facts and some of their applications are investigated in this paper.


Download Citation

Yassine Guerboussa. Bounabi Daoud. "Adjoint groups of $p$-nil rings and $p$-group automorphisms." Bull. Belg. Math. Soc. Simon Stevin 21 (2) 339 - 349, may 2014.


Published: may 2014
First available in Project Euclid: 20 May 2014

zbMATH: 1302.20027
MathSciNet: MR3211020
Digital Object Identifier: 10.36045/bbms/1400592629

Primary: 20D45
Secondary: 16N20

Keywords: adjoint groups , automorphisms , finite $p$-groups , nilpotent rings

Rights: Copyright © 2014 The Belgian Mathematical Society

Vol.21 • No. 2 • may 2014
Back to Top